What is the treatment for insomnia due to wellbutrin and should i be worried about missing periods after taking it?
I ve been taking 300 mg Wellbutrin XL for about 4 months after trying Celexa and Effixir and having terrible side effects with each of them. I ve felt good on the Wellbutrin except since I started my periods have stopped and I have terrible insomnia. I can only sleep for about 30 to 45 mins before waking up. I ve tried both Seroquel and Trazodone at night but I found neither really improved my sleep much and I had a drug hangover that lasted most of the next day. I was on extremely low doses of each. I ve since switched to Wellbutrin SR in hopes that I will sleep better. I take 150 mg at 5 am and 150 mg at 1 pm. I still am not sleeping any better. Any suggestions? (And should I be worried about missing my periods? btw I am not pregnant!)
if your problem is persistent then you may consult your doctor again and ask him to change your medicine.there are few antidepressants which are mildly sedating like mirtazapine hence they improve sleep
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]